# SDR UIEA2011080400416

- Difficulty date: August 4, 2011
- Submitted: August 6, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- Engine: Ge CF650*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE CHANGE AT AN A-CHECK, MX FOUND 3 EA CRACKS ON THE NR 4 ENGINE FIXED COWL EXHAUST NOZZLE FOWARD FLANGE CORE COWL SUPPORT ASSY (REF FIGURE 1).  REPAIRED IAW EO 4778A148.
